Most Cited


Top 10 Cited (articles published in the last five years)
Extracted from Scopus (on Mar 30 )

37 Koltchinskii, V.
Sparsity in penalized empirical risk minimization
Annales de l'institut Henri Poincare (B) Probability and Statistics, Volume 45, Issue 1, 2009-02-01, Pages 7-57
20 Friza, P. | Victoir, N.
Differential equations driven by Gaussian signals
Annales de l'institut Henri Poincare (B) Probability and Statistics, Volume 46, Issue 2, 2010-05-01, Pages 369-413
18 Holroyd, A.E. | Pemantle, R. | Peres, Y. | Schramm, O.
Poisson matching
Annales de l'institut Henri Poincare (B) Probability and Statistics, Volume 45, Issue 1, 2009-02-01, Pages 266-287
17 Nourdin, I. | Peccati, G. | Réveillac, A.
Multivariate normal approximation using Stein's method and Malliavin calculus
Annales de l'institut Henri Poincare (B) Probability and Statistics, Volume 46, Issue 1, 2010-02-01, Pages 45-58
15 Erdos, L. | Schlein, B. | Yau, H.-T. | Yin, J.
The local relaxation flow approach to universality of the local statistics for random matrices
Annales de l'institut Henri Poincare (B) Probability and Statistics, Volume 48, Issue 1, 2012-02-01, Pages 1-46
14 Auffinger, A. | Arous, G.B. | Péchéb, S.
Poisson convergence for the largest eigenvalues of heavy tailed random matrices
Annales de l'institut Henri Poincare (B) Probability and Statistics, Volume 45, Issue 3, 2009-08-01, Pages 589-610
13 Neuenkirch, A. | Nourdin, I. | Rößler, A. | Tindel, S.
Trees and asymptotic expansions for fractional stochastic differential equations
Annales de l'institut Henri Poincare (B) Probability and Statistics, Volume 45, Issue 1, 2009-02-01, Pages 157-174
13 Comte, F. | Genon-Catalot, V.
Nonparametric adaptive estimation for pure jump Lévy processes
Annales de l'institut Henri Poincare (B) Probability and Statistics, Volume 46, Issue 3, 2010-08-01, Pages 595-617
13 Delbaen, F. | Hu, Y. | Richou, A.
On the uniqueness of solutions to quadratic BSDEs with convex generators and unbounded terminal conditions
Annales de l'institut Henri Poincare (B) Probability and Statistics, Volume 47, Issue 2, 2011-05-01, Pages 559-574
10 Cérou, F. | Del Moral, P. | Guyader, A.
A nonasymptotic theorem for unnormalized Feynman-Kac particle models
Annales de l'institut Henri Poincare (B) Probability and Statistics, Volume 47, Issue 3, 2011-08-01, Pages 629-649